Positive Solutions of a Fractional Boundary Value Problem with Changing Sign Nonlinearity
Yongqing Wang,
Lishan Liu and
Yonghong Wu
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
We discuss the existence of positive solutions of a boundary value problem of nonlinear fractional differential equation with changing sign nonlinearity. We first derive some properties of the associated Green function and then obtain some results on the existence of positive solutions by means of the Krasnoselskii's fixed point theorem in a cone.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/149849.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/149849.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:149849
DOI: 10.1155/2012/149849
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().